Twisted Alexander polynomials of twist knots for nonabelian representations

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper, we describe the twisted Alexander polynomial of twist knots for nonabelian SL (2, C)-representations and investigate in detail the coefficient of the highest degree term as a function on the representation space of the knot group. In particular, we introduce the notion of monic representation and discuss its relation to the fiberedness of knots.

Original languageEnglish
Pages (from-to)439-453
Number of pages15
JournalBulletin des Sciences Mathematiques
Volume132
Issue number5
DOIs
Publication statusPublished - 2008 Jul
Externally publishedYes

Fingerprint

Alexander Polynomial
Twist
Knot
Knot Group
Monic
Coefficient
Term

Keywords

  • Representation space
  • Twist knot
  • Twisted Alexander polynomial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Twisted Alexander polynomials of twist knots for nonabelian representations. / Morifuji, Takayuki.

In: Bulletin des Sciences Mathematiques, Vol. 132, No. 5, 07.2008, p. 439-453.

Research output: Contribution to journalArticle

@article{72089895bea9409a846e379fbd83861d,
title = "Twisted Alexander polynomials of twist knots for nonabelian representations",
abstract = "In this paper, we describe the twisted Alexander polynomial of twist knots for nonabelian SL (2, C)-representations and investigate in detail the coefficient of the highest degree term as a function on the representation space of the knot group. In particular, we introduce the notion of monic representation and discuss its relation to the fiberedness of knots.",
keywords = "Representation space, Twist knot, Twisted Alexander polynomial",
author = "Takayuki Morifuji",
year = "2008",
month = "7",
doi = "10.1016/j.bulsci.2008.04.001",
language = "English",
volume = "132",
pages = "439--453",
journal = "Bulletin des Sciences Mathematiques",
issn = "0007-4497",
publisher = "Elsevier Masson SAS",
number = "5",

}

TY - JOUR

T1 - Twisted Alexander polynomials of twist knots for nonabelian representations

AU - Morifuji, Takayuki

PY - 2008/7

Y1 - 2008/7

N2 - In this paper, we describe the twisted Alexander polynomial of twist knots for nonabelian SL (2, C)-representations and investigate in detail the coefficient of the highest degree term as a function on the representation space of the knot group. In particular, we introduce the notion of monic representation and discuss its relation to the fiberedness of knots.

AB - In this paper, we describe the twisted Alexander polynomial of twist knots for nonabelian SL (2, C)-representations and investigate in detail the coefficient of the highest degree term as a function on the representation space of the knot group. In particular, we introduce the notion of monic representation and discuss its relation to the fiberedness of knots.

KW - Representation space

KW - Twist knot

KW - Twisted Alexander polynomial

UR - http://www.scopus.com/inward/record.url?scp=44649140329&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44649140329&partnerID=8YFLogxK

U2 - 10.1016/j.bulsci.2008.04.001

DO - 10.1016/j.bulsci.2008.04.001

M3 - Article

AN - SCOPUS:44649140329

VL - 132

SP - 439

EP - 453

JO - Bulletin des Sciences Mathematiques

JF - Bulletin des Sciences Mathematiques

SN - 0007-4497

IS - 5

ER -